# SDR 2002F00029

- Difficulty date: November 11, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, 25 MINUTES AFTER TAKEOFF NR 3 CSD GEN TEMP IN 160 DEGREES, RISE 25 DEGREES VOLTS 110 FREQS 390, AFTER REDUCING LOAD AND 10 MINUTES LATER, TEMP 120 RISE 18.  AIRCRAFT RETURNED TO SVMI, DUE TO NR 2 CSD ALREADY DEFERRED.  REMOVED AND REPLACED NR 2 AND NR 3 CSD, AND CSD OIL COOLERS IAW MM 24-10-61. P/N NR 2 CSD 700842A, S/N 153340.  P/N NR 3 CSD 700842A S/N ON 7366.  P/N CSD COOLER NR 2 6A47-000 S/N OFF 9948.  P/N CSD COOLER NR 3 6A47-000 S/N ON 10102.  (M)
